`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 2,Number 1,     January 1996

1

Partial regularity of the dynamic system modeling the flow of liquid crystals   Pages : 1 - 22

Fanghua Lin and Chun Liu

 Abstract       Full Text      Related Articles

2

Evolution equations governed by the subdifferential of a convex composite function in finite dimensional spaces   Pages : 23 - 52

Sophie Guillaume

 Abstract       Full Text      Related Articles

3

Time dependent Volterra integral inclusions in Banach spaces   Pages : 53 - 63

Sergiu Aizicovici,  Yimin Ding and N. S. Papageorgiou

 Abstract       Full Text      Related Articles

4

Normal forms for quasiperiodic evolutionary equations   Pages : 65 - 94

Shui-Nee Chow,  Kening Lu and Yun-Qiu Shen

 Abstract       Full Text      Related Articles

5

Upper bound on the dimension of the attractor for nonhomogeneous Navier-Stokes equations   Pages : 95 - 110

Alain Miranville and Xiaoming Wang

 Abstract       Full Text      Related Articles

6

On chain continuity   Pages : 111 - 120

Ethan Akin

 Abstract       Full Text      Related Articles

7

Lorenz equations part II: "randomly" rotated homoclinic orbits and chaotic trajectories   Pages : 121 - 140

Xinfu Chen

 Abstract       Full Text      Related Articles

8

On continuous dependence under approximation for groundwater flow models with distributed and pointwise observations   Pages : 141 - 149

B.G. Fitzpatrick and M.A. Jeffris

 Abstract       Full Text      Related Articles